# SDR HEEA073195

- Difficulty date: May 31, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: MS2764642
- Condition: Mismarked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISIDENTIFIED.  PICK TICKET SHOWS P/N MS27646-42 BUT TICKET HAS A BOLT P/N UNKNOWN.
